# SDR USAA030100

- Difficulty date: June 20, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N83261
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CREASE BEAM/CHORD CORRODED 10 INCHES BY 1 INCH AREA, STATION 1319-1369.9 LEFT SIDE.  REPLACED CREASE BEAM AND ANGLE PER EA 85570.  (M)
